# SDR MASA200800413

- Difficulty date: May 21, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 11,003 hours, 8,461 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2741 OKC-PHX.   AFT EMERGENCY DOOR CAUTION AFTER LANDING.  ADJUSTED PROX SENSOR.
